# SDR TWAA9903811

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Bs 1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT ACCY COMPT WITH WORN AREA ON LONGERON 8R AT STA 1065.  REPAIRED WORN AREA IN LONGERON 8R AT STA 1065 WITH A SPLICE REPAIR PER SRM 53-02.
